# SDR ASAA2014071008488

- Difficulty date: July 10, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 23,731 hours, 7,348 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH003663
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 31,846 hours, 10,650 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 IDG REQUIRED FREQUENT SERVICING.  ACFT GROUNDED.  R & R NR 1 ENGINE  IDG IAW AMM 24-11-11-002-801 AND 24-11-11-400-801.  LEAK & OPS CHECKED GOOD.
